# SDR AALA20001770

- Difficulty date: October 28, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: F/C Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, FIRST CLASS RIGHT SIDE EMERGENCY EXIT LIGHT AT G2 GALLEY INOPERATIVE.  REPAIRED FIRST CLASS EMERGENCY EXIT WIRE AT SEAT 2D.  SYSTEM GROUND NORMAL OPERATION.  (M)
